# SDR 96ZZZX6022

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Pin
- Part number: RFC11N16A
- Condition: Cracked
- Location: Pin Boss
- Part time: 17,344 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE WAS RECEIVED FROM THE OPERATOR WITH A REPORT OF CRACK INDICATED AT BLADE PIN BOSS.  VISUAL EXAMINATION CONFIRMED A LINEAR INDICATION LOCATED AT THE RADIUS OF THE PIN BOSS-TO-BUTT AREA, APPROXIMATELY 1.300 INCHES IN LENGTH.  THE INDICATION ALSO EXTENDED SLIGHTLY INTO THE PLUG SEAL AREA, TO THE SNAP RING GLAND.
